Posted 6/10/2015 12:18 PM (GMT -8)
Hello, I have been on the fibro forum and recently was tested and prescribed levothyroxine . it was great when I first started taking more energy, less pain, positive mood. It's been a month and now I am have odd sensations. Extreme headache, skin sensation all over. Mostly heat Burning , shivering. Lightheaded and body heaviness , hard to move fast. Last night was scary. I forget to take my sleeping meds and woke up from the headache I would get cooled off and then shiver from cold and get the creeping and tingling heat. I probably sound crazy but when I closed my eyes I kept seeing bugs. It felt uncontrollable. After taking my sleeping med, eventually I fell asleep.
Before all this weird stuff, I got a fever for a few days with body aches but no other symptoms of sickness , like cold or flu, just fever and head and body ache .
Could this be an overdose of levothyroxine ? It feels like a drug reaction to me. My thyroid tested hypo but it is now hyper?
If anybody has any suggestion or advice I appreciate it. I going to my doctor tomorrow .